Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes numbness in my right foot and nose bleed after vomiting?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Sat, 25 Jan 2014 in General Health
Question: I am sick and shaking my right foot is numb and chest hurts vomiting feeling overwhelmed and about to black out scared. I wake up with panick attacks. My blood pressure is 151 over 94 before it was 184 over 100 taking the blood pressure medicine. I have been in the hospital before for inflamed cartaledge in my chest. I have also had a nose bleed after vomiting.
doctor
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer: Clqrifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1) Are these symptoms episodicnor continuous and how long are you having these symptoms. If episodic how long do each episode last? 2. Are you taking any meds for panic attacks. 3. Are you having fever? 4. How many times have you bleed from nose before? Was there any trauma. Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Srikanth Reddy 9 hours later
The episodes occur when I first wake up and lasts a few hours. I am taking Metroprol Tart 1/2 of 50mgs once a day for high blood pressure restarting the medication. Yes I am having fevers and sweating. The nose bleed happened once while vomiting. There was a time when I was in the hospital and an air tube was put in my nose due to being drugged while in a club. I have not gone to a club since. Thank you, XXXX Dr. XXXXXXX XXXXXXX MD The symptoms started in Feb. then stopped and restarted in Aug. and has grown worse to everyday. I am under alot of pressure with school, work, and life with overwhelming responsibilities. Thank you, XXXX
doctor
Answered by Dr. Srikanth Reddy 40 hours later
Brief Answer: Panic attacks Detailed Answer: Hello Thanks for the add on information which was very helpful in dealing with your symptoms. The condition that you are having is basically panic attacks. This is a disorder of anxiety and occurs cause of imbalance of certain neurotransmitters in the brain. especially serotonin, nor adrenaline, and dopamine to some extent. Medicines are the best options to take care of these symptoms. Paroxetine is the the most popular medicine and my drug of choice. I generally prescribe my patients 12.5 mg per day at night which takes care of anxiety symptoms. Also there is an option of cognitive behavioural therapy. This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness. As Doctor Spring is an online forum, legally we are not supposed to prescribe medications without physically examining you. Such regulation are primarily meant for the safety of the patients as well as the Doctor. Further any prescription given in E-mail will not be honored by the pharmacy in your country. Sincere apologies for the same. You may discuss these option with your local treating doctor who can help you with these medicines. Regards Dr. Srikanth Reddy
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  High blood pressure

doctor1 MD

Hey Doctor Mintz I currently take losartan 50mg per day for high blood pressure . My blood pressure usually runs about 145 over 88 while on losartan. I am 58 years old white male. Here is my question: I had a upper repitory infection 2 weeks ago went on a Zpac of anitibiotics for 6 days and it seemed to clear me up for about a week now I am having trouble again and feel as though I am getting another upper respitory event same as before.? Should I suspect Losartan as the problem? I have not had issue before? Should I taper off the 50 mg per day and cut it to 25mg? or go off it slowly all together? THanks John

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I have high blood pressure and take medication for it ( X- Forge ) . I usually take ginger in my coffee, for the taste, but I was told recently that this is bad for my blood pressure and that I should not take ginger more than once a week. Is this true ?

doctor1 MD

My doctor prescribed to me 10mg of Levitra, tonight was the first night I have used it. I have high blood pressure and I am on medication. Tonight, after you know what, my pulse rate is 129 and my blood pressure is 138/89. Is my pulse rate to high?

doctor1 MD

Hi i am 15 years old weight 127 height 5'3 I just started trying masturbation And when ever i do i feel sick to my stomach face feels kinda tingly / numb... and i get guilty for doing it I DONT KNOW WHY i dont think its the guilt I dont have any heart condition i dont have high blood pressure or high chollestrol doctors say im fine scared to ask mom HELP PLEASE!!!! I tryed it last night and my face this morning still feels tingly and sick to my stomach help please!!!!!

                                                  

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

Hello Doctor, I don't feel good. Feel a little bit dizzy, What's wrong with me? What can I do? XXXX